# SDR SIMA20150916002

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,851 hours, 24,280 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL DESCENT, LAVATORY SMOKE WARNING, PRESENTED.  FOLLOW THE PROCEDURE NO EVIDENCE OF FIRE OR SMOKE ON THE LAVATORY.  PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTOR IAW AMM 26-14-00.  NO DEFECTS NOTED.
